# SDR SWIA201024970

- Difficulty date: October 2, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 17,138 hours, 14,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  (FLT 6594)  REPLACED THE ICE BREAKER CABLE PER AMM.
